Previous |  Up |  Next


Title: Concerning a proof of $\aleph_{\alpha+1}\leqq 2^{\aleph_\alpha}$ without axiom of choice: A correction (English)
Author: Vopěnka, Petr
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 6
Issue: 3
Year: 1965
Pages: 337
Category: math
idZBL: Zbl 0199.01701
idMR: MR0188088
Date available: 2008-06-05T20:21:10Z
Last updated: 2012-04-27
Stable URL:
Related article:


Files Size Format View
CommentatMathUnivCarol_006-1965-3_3.pdf 133.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo